# SDR SWAA2023103003827

- Difficulty date: September 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 57,973 hours, 34,648 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 43 AND WL 208.1 AT AFT GALLEY AREA 2023-594371<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[03] TOOL USED: ULTRASONIC EQUIPMENT P/N: 45 MG; S/N: 130060401; DUE DATE: 20-MAR-24.;[04] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01- FEB-24.;[05] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 986.5 RBL 43 AND WL 208.1 AT AFT GALLEY AREA IAW EA# 23-153-03003 AND EA# 23-153-03003-WIP1; SEE INDIVIDUAL SIGN OFF BELOW.;[06] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 986.5 RBL 43 AND WL 208.1 AT AFT GALLEY AREA IAW EA# 23-153-03003 AND EA# 23-153-03003-WIP1; SEE INDIVIDUAL SIGN OFF BELOW.RII
